# SDR AALA20150315004

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 75,934 hours, 40,003 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALL ELEC POWER WAS LOST TO THE BACK OF THE ACFT MAIN CABIN.  R & R THE R2-50 1-5 CIRCUIT BREAKER & GROUND CONTROL BUSS PANEL IAW AMM 24-00-00-601 & 24-00-00-501.  SYS CHECKED NORMAL.
